- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 403209, 11 pages
On -Derivations in BCI-Algebras
Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk 71491, Saudi Arabia
Received 15 September 2012; Accepted 30 October 2012
Academic Editor: Cengiz Çinar
Copyright © 2012 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- G. Muhiuddin, Abdullah M. Al-roqi, Young Bae Jun, and Yilmaz Ceven, “On Symmetric Left Bi-Derivations in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–6, 2013.
- G. Muhiuddin, “Regularity Of Generalized Derivations In Bci-Algebras,” Communications of the Korean Mathematical Society, vol. 31, no. 2, pp. 229–235, 2016.